Table of Contents
ISRN Applied Mathematics
Volume 2011 (2011), Article ID 693787, 12 pages
http://dx.doi.org/10.5402/2011/693787
Research Article

Eighth-Order Iterative Methods without Derivatives for Solving Nonlinear Equations

Padé Research Centre, 39 Deanswood Hill, West Yorkshire, Leeds LS17 5JS, UK

Received 29 March 2011; Accepted 17 May 2011

Academic Editor: A.-V. Phan

Copyright © 2011 R. Thukral. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. D. Conte and C. de Boor, Elementary Numerical Analysis: An Algorithmic Approach, McGraw-Hill, New York, NY, USA, 1981. View at Zentralblatt MATH
  2. Z. Liu, Q. Zheng, and P. Zhao, “A variant of Steffensen's method of fourth-order convergence and its applications,” Applied Mathematics and Computation, vol. 216, no. 7, pp. 1978–1983, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. H. T. Kung and J. F. Traub, “Optimal order of one-point and multipoint iteration,” Journal of the Association for Computing Machinery, vol. 21, pp. 643–651, 1974. View at Google Scholar · View at Zentralblatt MATH
  4. A. Cordero, J. L. Hueso, E. Martinez, and J. R. Torregrosa, “Steffensen type methods for solving nonlinear equations,” Journal of Computational and Applied Mathematics. In press. View at Publisher · View at Google Scholar
  5. S. K. Khattri and I. K. Argyros, “Sixth order derivative free family of iterative methods,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5500–5507, 2011. View at Publisher · View at Google Scholar
  6. S. Weerakoon and T. G. I. Fernando, “A variant of Newton's method with accelerated third-order convergence,” Applied Mathematics Letters, vol. 13, no. 8, pp. 87–93, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. W. Gautschi, Numerical Analysis: An Introduction, Birkhauser, 1997.
  8. J. F. Traub, Iterative Methods for Solution of Equations, Chelsea Publishing, New York, NY, USA, 1977.
  9. J. F. Steffensen, “Remark on iteration,” Skand Aktuar Tidsr, vol. 16, pp. 64–72, 1933. View at Google Scholar
  10. S. K. Khattri and R. P. Agarwal, “Derivative-free optimal iterative methods,” Computational Methods in Applied Mathematics, vol. 10, pp. 368–375, 2010. View at Google Scholar